# SDR DALA2021082605051

- Difficulty date: August 18, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,117 hours, 23,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 ERA 593451-14AD ISSUED FOR REPAIR TO STATION 1640 LH FRAME. CORRECTIVE ACTION: REF ERA 593451-14AD. (1916493)
